# SDR SWAA2021090200869

- Difficulty date: July 22, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit Bs 255
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] EVALUATED DENT ON FLIGHT DECK FLOOR B.S. 255 RBL 4 - LBL 14 WL 207.54 DENT MEASURED 9.5 X 3 X .136 W/Y 22 FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-51-1A-1 STEP 4.J(3) FIGURE 105 DETAIL D; [02] VERIFIED EVALUATED DENT ON FLIGHT DECK FLOOR B.S. 255 RBL 4 - LBL 14 WL 207.54 DENT MEASURED 9.5 X 3 X .136 W/Y 22 FOUND TO BE OUT OF LIMITS I.A.W SRM 53-10-51-1A-1 STEP 4.J(3) FIGURE 105 DETAIL D.; [03] REQUEST ENGINEERING TO ISSUE EA M-21-153-00734 TO ACCOMPLISH FLIGHT DECK FLOOR REPAIR; [04] RECEIVED EA# M-21-153-00734 TO ACCOMPLISH FLIGHT DECK FLOOR REPAIR; [05] VERIFIED JOB TASK IS ACCOMPLISHED PER EA 21-153-00734 AND TTG8Q0062BKY; [06] VERIFIED JOB TASK IS ACCOMPLISHED PER EA 21-153-00734 AND TTG8Q0062BKY
